# SDR ASOA05436

- Difficulty date: May 14, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N876AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

FLT 4109 - DURING CRUISE FROM ATL-DCA, AT APPROXIMATELY 27,000 FEET, THE CREW NOTICED THE RIGHT ENGINE OIL TEMPERATURE TURNED RED AND INDICATED ABOVE ONE HUNDRED AND SEVENTY DEGREES CENTIGRADE.  THE QRH WAS COMPLIED WITH AND THE CREW SHUT DOWN THE RIGHT ENGINE SINCE THE OIL TEMPERATURE WAS UNCONTROLLABLE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO GSO WITH A SINGLE ENGINE LANDING PERFORMED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE ASSEMBLY.  OPERATIONAL AND LEAKS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.   (M)
